# SDR CA040419002

- Difficulty date: April 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 59,645 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Cable
- Part number: BACC2A3A00764CG
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK, THE LT ENGINE THRUST LEVER CONTROL CABLE (T1A) WAS FOUND TO BE CHAFED AND HAD BROKEN CABLE STRANDS.  DURING INSTALLATION OF NEW CABLE, IT WAS FOUND THAT THE T1A CABLE HAD BEEN ROUTED UNDER THE CABLE GUARD INSTEAD OF OVER, CONTRIBUTING TO THE ABOVE MENTIONED DAMAGE TO THE THRUST LEVER CONTROL CABLE.  TIMES 60322.07   CYCLES 56643.
